# SDR C2XA02BT071

- Difficulty date: November 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 2,362 hours, 1,844 cycles
- System (JASC): 8010 · Engine Cranking
- Part: O-Ring
- Part number: M832481210
- Condition: Leaking
- Location: Zone 400
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTV---CO3055, AFTER TAKEOFF CREW REPORTED "LAV SMOKE (WARNING) AND VISIBLE CABIN SMOKE CLIMBING THROUGH 11000 FEET", DECLARED EMERGENCY AND AIR RETURNED BACK TO BTV, LANDED UNEVENTFULLY....MAINTENANCE REMOVED AIR TURBINE STARTER, REPLACED O-RINGS, AND REINSTALLED AIR TURBINE STARTER IAW RR AE3007 MM #80-10-01.  OPS.CHECK AND LEAK CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
